I was born with this disease. I lost my children and my 1st wife because of it. I didn't feel the depakote was helping me so I stopped it. My doctor increased the dosage.
What is your disease? Did your doctor tell you to take 10 Depakote. I'm not on this med. but isn't it too much? Be carefull. I think that you should get yourself a second opinion. About your family leaving you about your disease, does your disease make you angry or violent. Why would they want to leave? Just asking since you mentionned it. Let us know more details so we can help you, I'm sure that someone has been there or can relate to your story. Take care of yourself. smiley happy.
Call the ER immediately! That is way too much! Make sure you are ok. If you are taking this for manic depression, I would suggest trying something different. Do you see a Physciatrist for prescriptions? Primary doctors should not really be prescribing depression meds. Until you are properly diagnosed & get the proper meds your life will continue to be a mess. My husband was in the same boat. Married 3 times before, all left because of his depression, moods, etc.. He is on Zoloft 100mg a day now, is a completly changed man. Please call the ER right now, PLEASE. Am very concerned.
I feel you pain and encourage you to seek help. Sounds like you were trying to hurt yourself to say the least. I hope this finds you ok, but I must impress upon you the effects of overdosing on depakote. Over dose can cause somnolence, heart block and deep coma. There have been reports of death from over dosing on depakote..
Trying to hurt yourself won't help your problems. Why are you taking the depakote, for mania? epilepsy? Please seek medical help as soon as possible. There are solutions to your problems and we are here to help.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2011 • 1 answer
Posted 18 Oct 2013 • 2 answers
Posted 1 Aug 2015 • 0 answers
Posted 29 Mar 2016 • 1 answer
Posted 11 May 2016 • 1 answer